I am 34 years old, and currently have diagnoses of: Psoriatic arthritis, secondary sjogrens (SSA/SSB negative), and autoimmune thyroiditis (hypothyroidism). I currently take hydroxychloroquine and celebrex for the arthritis, and thyroxine for the thyroid, and various eyedrops etc for the sjogrens.
I have noticed some things of late which are worrying me, most of them just periodically and transient:
Tingling in my fingers and thumb
sudden weakness in right hand, can open and close it, but it feels powerless, and tickly inside
same tickly thing in right foot
Rhythmic jaw movement at rest - it gently opens and closes - like and old lady, can override it if I clench but always there to some degree
A twitch inside my tongue
Numb fingertip (transient)
wildly twitching thumb in right hand (left to right rather than up and down)
I have been unable to hold a smile properly - if I smile for a long period my right side of my face twitches and flickers (like when you are trying to lift too heavy a weight - and you feel the muscle giving up and then contracting again over and over)
Dizzy spells (just suddenly feel woozy, and lightheaded, lasts about 5-10 mins)
Not sure if this is connected to meds, but I have loose bowels every morning
Sudden pains like electric shock or pins going through feet occasionally
Occasional insomnia - I feel tired but body does not shut down and I just lie there for hours (even try listening to a story on ipod, so not worrying about it, but no difference)
and I am just exhausted - feel unbelievably tired and foggy by 2-3pm, just like when hypothyroid 1st diagnosed, but this has been checked and is fine. Is apparent even when sleep is good.
Could it be side effects of one of the meds or am I developing another dx to add to my collection? Worried I have MS or something...
Can anyone offer me some insights??
thanks in advance,
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?